Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Covering theorems and the axiom of choice


Author: Arthur I. Fine
Journal: Proc. Amer. Math. Soc. 19 (1968), 787-788
MSC: Primary 04.20
DOI: https://doi.org/10.1090/S0002-9939-1968-0227024-3
MathSciNet review: 0227024
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Fine, Abstract covering theorems, Fund. Math. 52 (1963), 205-207. MR 0156801 (28:45)
  • [2] K. Menger, An abstract form of the covering theorems of topology, Ann. of Math. 39 (1938), 794-803. MR 1503437
  • [3] E. J. Mickle and T. Rado, On covering theorems, Fund. Math. 45 (1958), 325-331. MR 0098691 (20:5146)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04.20

Retrieve articles in all journals with MSC: 04.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227024-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society